# SDR AALA202109272606

- Difficulty date: September 22, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 27,026 hours, 10,745 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L4 DOOR SILL AT FR 67 AND S21L. REPLACED L4 DOOR SILL PER SRM 51-72-11.
